MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066814
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples or products were returned.Capture-r ready-screen 3 lot number e407 had expired prior to immucor receiving this complaint for investigation and no relevant retention testing was performed while this lot was in date.The dhr for capture-r ready-screen 3 lot number e407 shows that the cw antigen was confirmed as present on cell 1 at final release testing performed by quality control using final plate product.Dhr quality found all specifications to be acceptable and released this lot to market.Product performed as expected prior to release.There are no other complaints of unexpected negative reactivity associated with capture-r ready-screen 3 lot number e407.The immucor internal record reference for this event is pr# (b)(4).
 
Event or Problem Description
On january 8, 2021 a customer in (b)(6) reported an unexpected negative screen result with capture-r ready-screen 3 on the neo iris instrument.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key11290041
Report Number1034569-2021-00006
Device Sequence Number17294970
Product Code QHT
UDI-Device Identifier10888234001461
UDI-Public10888234001461
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
BL 102707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Catalogue Number0066814
Device Lot NumberE407
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1